MAUDE Adverse Event Report: SYNTHES GMBH 3.5 HEX SCRDRIVER SFT/SELF-RETAINING; SCREWDRIVER

SYNTHES GMBH 3.5 HEX SCRDRIVER SFT/SELF-RETAINING; SCREWDRIVER
Model Number 324.050
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection: the 3.5 hex scrdriver sft/self-retaining (p/n: 324.050, lot number: 9059162) was received at us cq.Visual inspection of the complaint device showed the distal tip was bent and twisted.Dimensional inspection: a dimensional inspection was not performed due to post-manufacturing damage.Document/specification review: se_210500 rev c (current) and rev a( manufactured) were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the distal tip was bent and twisted.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the tip of power shaft screwdriver was bent and no longer usable.This report is for one (1) 3.5 hex scrdriver sft/self-retaining.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5 HEX SCRDRIVER SFT/SELF-RETAINING
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12428626
Report Number8030965-2021-07504
Device Sequence Number19778044
Product Code HXX
UDI-Device Identifier10886982191052
UDI-Public(01)10886982191052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.050
Device Catalogue Number324.050
Device Lot Number9059162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1